# SDR AALA20000465

- Difficulty date: March 18, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAX - FLT 911 - AFTER TAKEOFF, AIRCRAFT ENTERED A HAZE CLOUD.  FLIGHT ATTENDANT REPORTED PASSENGERS COMPLAINING OF ELECTRICAL SMOKE SMELL IN CABIN.  REPORTS OF HOT FLOOR ON LEFT REAR SIDE OF AIRCRAFT.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  ACCOMPLISHED PACK BURNOUT.  UNABLE TO DUPLICATE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
